Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Resolvents and bounds for linear and nonlinear Volterra equations


Author: J. J. Levin
Journal: Trans. Amer. Math. Soc. 228 (1977), 207-222
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9947-1977-0433162-2
MathSciNet review: 0433162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of the resolvent of a linear Volterra equation is investigated without the assumption that the kernel of the equation is in $ {L^1}(0,\infty )$. A lower bound is obtained on the solutions of a related nonlinear Volterra equation. A special case of the latter result is employed in the proof of the former result.


References [Enhancements On Off] (What's this?)

  • [1] A. Friedman, On integral equations of Volterra type, J. Analyse Math. 11 (1963), 381-413. MR 28 #1458. MR 0158232 (28:1458)
  • [2] S. I. Grossman and R. K. Miller, Nonlinear Volterra integrodifferential systems with $ {L^1}$-kernels, J. Differential Equations 13 (1973), 551-566. MR 50 #915. MR 0348417 (50:915)
  • [3] J. J. Levin, A bound on the solutions of a Volterra equation, Arch. Rational Mech. Anal. 52 (1973), 339-349. MR 49 #1045. MR 0336269 (49:1045)
  • [4] J. J. Levin and D. F. Shea, On the asymptotic behavior of the bounded solutions of some integral equations. I, II, III, J. Math. Anal. Appl. 37 (1972), 42-82, 288-326, 537-575. MR 46 #5971. MR 0306849 (46:5971)
  • [5] R. K. Miller, On Volterra integral equations with nonnegative integrable resolvents, J. Math. Anal. Appl. 22 (1968), 319-340. MR 37 #3291. MR 0227707 (37:3291)
  • [6] R. K. Miller, J. A. Nohel and J. S. W. Wong, Perturbations of Volterra integral equations, J. Math. Anal. Appl. 25 (1969), 676-691. MR 39 #1920. MR 0240573 (39:1920)
  • [7] J. A. Nohel, Asymptotic relationships between systems of Volterra equations, Ann. Mat. Pura Appl. (4) 90 (1971), 149-165. MR 46 #9673. MR 0310575 (46:9673)
  • [8] Asymptotic equivalence of Volterra equations, Ann. Mat. Pura Appl. (4) 96 (1972), 339-347. MR 49 #1043. MR 0336267 (49:1043)
  • [9] K. Padmavally, On a non-linear integral equation, J. Math. Mech. 7 (1958), 533-555. MR 21 #2170. MR 0103400 (21:2170)
  • [10] N. Wiener and R. E. A. C. Paley, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 19, Amer. Math. Soc., Providence, R. I., 1934. MR 1451142 (98a:01023)
  • [11] D. F. Shea and Stephen Wainger, Variants of the Wiener-Lévy theorem, with applications to stability problems for some Volterra integral equations, Amer. J. Math. 97 (1975), 312-343. MR 0372521 (51:8728)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0433162-2
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society